MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMAROLLER", ROLLER, 24 FR., 12°-30°, ESG TURIS; RESECTION ELECTRODES WITH HF CABLE

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMAROLLER", ROLLER, 24 FR., 12°-30°, ESG TURIS; RESECTION ELECTRODES WITH HF CABLE
Model Number WA22751S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A olympus representative reported on behalf of the customer, during a unknown therapeutic procedure the tip of hf-resection electrode "plasmaroller", roller, 24 fr., 12°-30°, esg turis broke off inside the patient.The broken piece as recovered and the procedure was completed with a similar device.

Brand Name
HF-RESECTION ELECTRODE "PLASMAROLLER", ROLLER, 24 FR., 12°-30°, ESG TURIS
Common Device Name
RESECTION ELECTRODES WITH HF CABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key18434272
Report Number2429304-2023-00418
Device Sequence Number7780981
Product Code FAS
UDI-Device Identifier14042761085486
UDI-Public14042761085486
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2024
Report Date (Section F) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22751S
Device Lot Number1000115195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/05/2023
Event Location Hospital
Date Report to Manufacturer12/05/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown